# SDR AT9900374

- Difficulty date: May 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL.  FOUND CORROSION BLISTER ON SURFACE AFT EDGE OF RIGHT WING INBOARD LEADING EDGE INBOARD OF ENGINE CONTROL ACCESS PANEL.  REMOVED HYDRAULIC LINES AND PANEL FOR ACCESS TO REPAIR.  FABRICATED REPAIR, DRILLED, DEBURRED, ALODINED, PRIMED AND INSTALLED REPAIR IAW B737 51-30-2, 51-21-31, AND 51-30-4.  LEAKED CHECKED COMPLETED WITH NO DEFECTS NOTED IAW MM 29-11-0.
